# SDR HEEA080446

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N970AE
- Make and model: Snias AS350B
- Aircraft serial: 3235
- Aircraft time: 1,300 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod
- Part number: 350A33214501
- Condition: Worn
- Location: Pitch Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH CONTROL ROD HAS WORN SPHERICAL BEARINGS.
